MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 8X18IN 2-0 S/A CT-2 CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 8X18IN 2-0 S/A CT-2 CR; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCP726D
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product upon which this medwatch is based has been received, however, the product evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Event or Problem Description
It was reported prior to unknown procedure on (b)(6) 2019 suture was used.It was noted that the information was inconsistent between inside and outside package.The labeling on the outer sterile package is labeled as 26mm, but inside paper lid is labeled as 27mm.No reported patient consequences.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Additional device evaluation summary: one empty opened foil, a paper lid and a winding former with eight needle-suture combination of product code vcp726, lot kg2750 were returned for analysis.During the visual inspection of the sample, mismatched between the length of the needle printed at the foil and the one printed at the paper lid could be observed; since, the graphics indicates that the needle length on the foil package is 26 mm while the needle length on the paper lid indicate 27mm.The final quality release criteria was met before this lot was released for distribution.Per the condition of the sample received, the assignable cause of packaging - labeling identification is incorrect print information.Photo evaluation: inconsistent labeling between inside and outside package issues were noted.Picture of the sample was received for analysis.Upon visual inspection of the pictures, mismatched between the length of the needle printed at the foil and the one printed at the paper lid could observed.The final quality release criteria was met before this lot was released for distribution.

Brand Name
VCL+ VIO 8X18IN 2-0 S/A CT-2 CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8813055
Report Number2210968-2019-84544
Device Sequence Number14067760
Product Code GAM
UDI-Device Identifier10705031055117
UDI-Public10705031055117
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Catalogue NumberVCP726D
Device Lot NumberKG2750
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2019
Initial Date Received by Manufacturer 06/25/2019
Supplement Date Received by Manufacturer07/23/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date08/20/2019
Patient Sequence Number1